# SDR UALA2012010300013

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 32,859 hours, 14,530 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CIRCUIT BREAKER H5 TRIPPED.  RESET EMERGENCY LIGHT CIRCUIT BREAKER H5.  ACCOMPLISHED EMERGENCY LIGHT TEST.  ALL LIGHTS CHECKED OKAY.
